# SDR ASAA2021031634304

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,297 hours, 10,739 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Trim Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL "CONT CAB ZONE TEMP" LIGHT ILLUMINATED WENT OUT ON RESET. GROUNDED - YES. ACCOMPLISHED BITE ON PACK TEMP CONTROLLER, FOUND CAB TRIM AIR FAULT. WAS ABLE TO RESET FAULT CAB CONTROL TEMPERATURE OPS CHECK GODD.
